# SDR DXTA2025121906162

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N637QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0184
- Aircraft time: 6,732 hours, 4,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INITIAL AIRCRAFT POWER UP, CABIN EMERGENCY APPEAR WEAK. AFT CABIN EMERGENCY LIGHTS AND EXIT SIGNS SEEM TO BE MOST AFFECTED. PERFORMED QRH CHARGING PROCEDURE AND BATTERIES FUNCTION NORMALLY. CORRECTIVE ACTIONS: COMPLIED WITH  EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE TC NR TC-FLT-33-1001 REV 2 OPS CHECKED GOOD.
